# SDR AALA20101122TUL12

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- Aircraft time: 74,118 hours, 39,605 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Ac Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MSP - CREW REPORTED A BURNING PLASTIC SMELL IN CABIN DURING CLIMBOUT.  AFTER REACHING CRUISE SMELL DISSIPATED THEN ON DESCENT THE ODOR RETURNED.  EMERGENCY DECLARED LANDED MSP WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT PACK PRESSURE REGULATING SHUT-OFF VALVE AND ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECK NORMAL OPERATION.
